# SDR SIMA20141030002

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 27,663 hours, 19,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT FELL OUT OF HOLDER ON TAKE, WILL NOT STAY SECURE.  R & R FLIGHT ATTENDANT NR 1 FLASHLIGHT HOLDER IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
